On sharp asymptotic formulas for the Sturm-Liouville operator with a matrix potential
MetadataShow full item record
CitationŞeref, F., & Veliev, O. A. (2016). On sharp asymptotic formulas for the Sturm-Liouville operator with a matrix potential. Mathematical Notes, 100(1-2), 291-297, http://dx.doi.org/10.1134/S0001434616070245
In this article we obtain the sharp asymptotic formulas for the eigenvalues and eigenfunctions of the non-self-adjoint operators generated by a system of the Sturm-Liouville equations with Dirichlet and Neumann boundary conditions. Using these asymptotic formulas, we find a condition on the potential for which the root functions of these operators form a Riesz basis.